Open Access
2005-2006 Defining functions for open sets in Rn.
J. M. Burgués
Author Affiliations +
Real Anal. Exchange 31(1): 45-54 (2005-2006).


In this note we give, for any open subset in $\R^n$, a function describing the boundary of this set with exact regularity and being, globally, as regular as possible.


Download Citation

J. M. Burgués. "Defining functions for open sets in Rn.." Real Anal. Exchange 31 (1) 45 - 54, 2005-2006.


Published: 2005-2006
First available in Project Euclid: 5 June 2006

zbMATH: 1108.26020
MathSciNet: MR2218187

Primary: 26E99
Secondary: 58C05

Keywords: defining function , differentiable function , non regular

Rights: Copyright © 2005 Michigan State University Press

Vol.31 • No. 1 • 2005-2006
Back to Top